meds not use to this

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

boomer2006
Regular Member


Date Joined Sep 2007
Total Posts : 29
   Posted 9/28/2007 9:25 AM (GMT -7)   
Doc has me on Prednisone 10mg and Pentasa 250mg im moody has h e l l  cant think straight feel like ive smoked 2 joints headaches and cant remeber stuff told the doc this but he said i still have to take it the only good thing coming from this is i  can pooooop thank u for your time sorry to bug 

Skjura
Regular Member


Date Joined Jun 2007
Total Posts : 210
   Posted 9/28/2007 10:09 AM (GMT -7)   
This isn't easy, boomer, Prednisone is a tough medication, and so is Pentasa. I've got my diagnose in june this year, and I have just tapered Prednisone. I didn't get Pentasa.
Prednisone is a medicine that makes your immunesystem work different than before. This makes the small intestine and the colon better, and it takes away a lot of pain. It is ment to take the inflammation away, and it works better the longer time you stay on it. Also it works better if you take Pentasa at the same time.
Try to drink 10 cups of water each day, this could make the headache dissapear. Nice that we are able to poop when we use prednisone, and I hope that it will continue that way after you have tapered Pred. If I guess, I think you will continue to use Pentasa after you are off pred. It's not unusual. (We should always drink a lot of water each day, it helps preventing a lot of trouble in the body)

Good luck,
with all the best from Ingrid :-)


 
Diagnosed CD June 2007. Have been on a minor prednisone medication. Did make a difference while max dosed. Got my problems back when tapering.
 
Using Low Dose Naltrexone from sept. 2007. See yahoo.com. A member in the group "lowdosenaltrexone" at yahoo.
 
Use home made scd yoghurt containing a lot of probiotics - a benefit for the intestines. Don't use white sugar. No yeast in homemade breads.


mama2jmt
Regular Member


Date Joined Mar 2007
Total Posts : 301
   Posted 9/28/2007 12:30 PM (GMT -7)   
Hi boomer,sorry to hear that you haven't been feeling well.I've never used pred,but I have been on pentasa for a little over 3 years & it has really helped me alot w/inflammation.

I hope that you get everything straightened out w/your meds soon & that you start feeling better.Take care.
~Jennifer~
Official Crohns DX-march 2004.Pentasa 4000mg,B12,Probiotics
         1 resection
Cardiomyopathy DX-may 2004.Coreg,Altace,Digitek,Lasix,Potassium,very low-sodium diet
          


teddybearweiser
Veteran Member


Date Joined Oct 2004
Total Posts : 3042
   Posted 9/30/2007 5:04 AM (GMT -7)   
Hi, boomer, What you have told us its from the pred. It amkes you moody and mood swings from it and
moon face from the pred. I never let any of my doctors put me on this drug.
Hi, I am teddybearweiser, I am a male.
I was diagnosed with crohns disease when i was admitted to the hospital
in 1992, in Jan of 1993 I was back in the hospital for surgery for my crohns. I had part of my right colon resectioned with ilecolonstomy.
 My GI doctor has me on Asacol, Dicyclomine,Imuran,Celebrex and Remicade. B-12 injection once a month.
My Internest doctor has me on Lisnopril-HTCZ and Folic Acid. Diagnosed
with Osteoarthritis July 2007
 


dustspeck
Veteran Member


Date Joined Sep 2007
Total Posts : 565
   Posted 9/30/2007 4:19 PM (GMT -7)   
hi boomer, i was started on prednisone yesterday at 40 mgs to start. i am also on pentasa 4000mg daily since the beginning of august. so far so good with the pred, i have not noticed any side effects from the pentasa so i am sure it's the pred that's call you in a tizzy :( how much longer to go on it?

hope you feel better soon! take care :)

gachrons
Veteran Member


Date Joined Mar 2007
Total Posts : 4527
   Posted 10/1/2007 6:11 AM (GMT -7)   
Hi The pred. at 10mgs doseage is not much if your an adult. It does make a person moody but at 10 I felt pretty good. I know it can be hard on the memory too just hang in there and hopefully you won't be on it long. I take my last 2.5mgs tomorrow and I been on them since Jan. so will be glad to get myself off them. They do help with the BM.s and get things working better that's for sure.I also followed a low roughage diet too which helped me alot. lol gail

boomer2006
Regular Member


Date Joined Sep 2007
Total Posts : 29
   Posted 10/4/2007 11:54 PM (GMT -7)   
thanx for replies doc says he will start weening me off preds. on the 17th and yes i am an adult but 4'8" 66lbs not a normal size one
New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, December 04, 2016 3:29 AM (GMT -7)
There are a total of 2,732,437 posts in 301,021 threads.
View Active Threads


Who's Online
This forum has 151185 registered members. Please welcome our newest member, monjurmuradd.
157 Guest(s), 0 Registered Member(s) are currently online.  Details



Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer